# SDR 9616679104

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND A 4.5 INCH CRACK IN THE AFT PRESSURE BULKHEAD -13 DOUBLER RADIUS, UPPER RIGHT CORNER.  REPAIRED BULKHEAD DOUBLER (P/N 5910130-1) PER EA 91-110928.
